International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Arithmetic on Abelian and Kummer Varieties

Authors:
David Lubicz
Damien Robert
Download:
URL: https://eprint.iacr.org/2014/493
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25378,
  title={Arithmetic on Abelian and Kummer Varieties},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={493},
  url={https://eprint.iacr.org/2014/493},
  author={David Lubicz and Damien Robert},
  year=2014
}